# SDR ASAA2021072735548

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,555 hours, 15,823 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Slow
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC FUNCTIONALITY IS VERY SLOW APPROX. 5 TIMES SLOWER THEN USUAL FUNCTIONALITY. THIS INCLUDES COMPUTING LATERAL AND VERITCAL NAVIGAITON AS WELL AS FUNCTIONS SUCH AS OBTAINING WX, FORWARDING OPERATIONAL REQUEST, LOADING OPERATIONAL DATA ETC. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-800 FIM 34-61 TASK 801 NO INFLT FAULTS FOUND. VERIFIED ALL FMC SOFTWARE FOR BOTH FMC MATCHED. NO HISTORY PAST 90 DAYS, FMC OPERATIONAL TEST PASS REF B737-800 AMM 34-61-00-710-804.
